# SDR CALA2025082808213

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 53,567 hours, 18,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE HAS EXCESS MATERIAL EXPOSED CAUSING SLIDE TO DRAG WHEN DOOR OPENED AND CLOSED.  A CHECK OF 1R SLIDE PACK REVEAL SLIDE Z FOLD TO BE WITHIN LIMITS OF AMM25-66-01-400-801. FABRIC IS NOT EXCESSIVELY LONG, AND DOES NOT IMPEDE DOOR OPERATION.
